arrow
Volume 27, Issue 4
Electromagnetic Scattering in a Two-Layered Medium

Lixin Feng & Yuan Li

Commun. Math. Res., 27 (2011), pp. 349-359.

Published online: 2021-05

Export citation
  • Abstract

The object of this paper is to investigate the three-dimensional electromagnetic scattering problems in a two-layered background medium. These problems have an important application in today’s technology, such as to detect objects that are buried in soil. Here, we model both the exterior impedance problem and the inhomogeneous medium problem in $\boldsymbol{R}^3$. We establish uniqueness and existence for the solution of the two scattering problems, respectively.

  • Keywords

electromagnetic, scattering problem, layered medium, integral equation, uniqueness and existence, Green function.

  • AMS Subject Headings

65N21, 78A46

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-349, author = {Lixin and Feng and and 18425 and and Lixin Feng and Yuan and Li and and 18426 and and Yuan Li}, title = {Electromagnetic Scattering in a Two-Layered Medium}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {4}, pages = {349--359}, abstract = {

The object of this paper is to investigate the three-dimensional electromagnetic scattering problems in a two-layered background medium. These problems have an important application in today’s technology, such as to detect objects that are buried in soil. Here, we model both the exterior impedance problem and the inhomogeneous medium problem in $\boldsymbol{R}^3$. We establish uniqueness and existence for the solution of the two scattering problems, respectively.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19074.html} }
TY - JOUR T1 - Electromagnetic Scattering in a Two-Layered Medium AU - Feng , Lixin AU - Li , Yuan JO - Communications in Mathematical Research VL - 4 SP - 349 EP - 359 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19074.html KW - electromagnetic, scattering problem, layered medium, integral equation, uniqueness and existence, Green function. AB -

The object of this paper is to investigate the three-dimensional electromagnetic scattering problems in a two-layered background medium. These problems have an important application in today’s technology, such as to detect objects that are buried in soil. Here, we model both the exterior impedance problem and the inhomogeneous medium problem in $\boldsymbol{R}^3$. We establish uniqueness and existence for the solution of the two scattering problems, respectively.

Lixin Feng & Yuan Li. (2021). Electromagnetic Scattering in a Two-Layered Medium. Communications in Mathematical Research . 27 (4). 349-359. doi:
Copy to clipboard
The citation has been copied to your clipboard